# SDR GLBA20110809H

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,714 hours, 46,971 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cable
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABLE ON THE COCKPIT DOOR EMERGENCY LATCH RELEASE CAME LOOSE.  MX REPLACED THE CABLE, HANDLE, AND HOUSING, OPS CK GOOD.
